Perron's method for the porous medium equation

Research output: Contribution to journalArticleScientificpeer-review

Standard

Perron's method for the porous medium equation. / Kinnunen, Juha; Lukkari, Teemu; Lindqvist, Peter.

In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, Vol. 18, 2016, p. 2953-2967.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Kinnunen, Juha ; Lukkari, Teemu ; Lindqvist, Peter. / Perron's method for the porous medium equation. In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 2016 ; Vol. 18. pp. 2953-2967.

Bibtex - Download

@article{5d912ac4ef834c74b450c0b432695626,
title = "Perron's method for the porous medium equation",
abstract = "This work extends Perron’s method for the porous medium equation in the slow diffusion case. The main result shows that nonnegative continuous boundary functions are resolutive in a general cylindrical domain.",
keywords = "Perron method, Porous medium equation, comparison principle, obstacles",
author = "Juha Kinnunen and Teemu Lukkari and Peter Lindqvist",
year = "2016",
doi = "10.4171/JEMS/658",
language = "English",
volume = "18",
pages = "2953--2967",
journal = "JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY",
issn = "1435-9855",
publisher = "EUROPEAN MATHEMATICAL SOCIETY PUBLISHING HOUSE",

}

RIS - Download

TY - JOUR

T1 - Perron's method for the porous medium equation

AU - Kinnunen, Juha

AU - Lukkari, Teemu

AU - Lindqvist, Peter

PY - 2016

Y1 - 2016

N2 - This work extends Perron’s method for the porous medium equation in the slow diffusion case. The main result shows that nonnegative continuous boundary functions are resolutive in a general cylindrical domain.

AB - This work extends Perron’s method for the porous medium equation in the slow diffusion case. The main result shows that nonnegative continuous boundary functions are resolutive in a general cylindrical domain.

KW - Perron method

KW - Porous medium equation

KW - comparison principle

KW - obstacles

UR - https://math.aalto.fi/~jkkinnun/papers/kll_perrons.pdf

U2 - 10.4171/JEMS/658

DO - 10.4171/JEMS/658

M3 - Article

VL - 18

SP - 2953

EP - 2967

JO - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY

JF - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY

SN - 1435-9855

ER -

ID: 9505723